Hi. I've been taking Lisinopril 40mg, and crazy dizziness and headaches occurred and brought my blood pressure down to around 90/50, so my doctor had me take only 20mg lisinopril per day.
With 20mg, my blood pressure was constantly at 160-170/100.
Then, the doctor told me to take Atenolol 25mg at night and lisinopril 20mg in the morning. It brought my blood pressure down to around 100/60 regularly, but recently it started going up again. I often have electric tingling/weakness in my hands/arms/legs and feel like I will faint. Blood pressure fluctuates from 160/100 to 100/60 from one day to another.
Doctor thinks I have panic attack and should take Xanax for it. But, I feel like the medication combination (atenolol/lisinopril) is giving me hard time. I asked doctor to please change the medication but he refuses, and he thinks it's the anxiety attack that's the cause for all this. What should I do?
Is Lisinopril/Atenolol a proven combination to help hypertension?
I have seen doctors use this combination, but they will need to keep adjusting the dose until your blood pressure is at a good number. Sometimes it may take 2-3 weeks for your body to adjust to the medications.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.